Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An unboundedness property for norms of length $ \geq \omega\sb 2$


Author: Steve Jackson
Journal: Proc. Amer. Math. Soc. 109 (1990), 487-491
MSC: Primary 03E15; Secondary 03E60
DOI: https://doi.org/10.1090/S0002-9939-1990-0955997-1
MathSciNet review: 955997
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove from the axiom of determinacy that for every norm $ \varphi $ from a set of reals $ A$ onto $ {\omega _2}$ there is a $ \Sigma _1^1$ subset of $ A$ coding uncountably many ordinals. This extends a result of Kechris.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E15, 03E60

Retrieve articles in all journals with MSC: 03E15, 03E60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0955997-1
Article copyright: © Copyright 1990 American Mathematical Society